BibTeX record journals/ijcm/XuHX14

download as .bib file

@article{DBLP:journals/ijcm/XuHX14,
  author    = {Yufeng Xu and
               Zhimin He and
               Qinwu Xu},
  title     = {Numerical solutions of fractional advection-diffusion equations with
               a kind of new generalized fractional derivative},
  journal   = {Int. J. Comput. Math.},
  volume    = {91},
  number    = {3},
  pages     = {588--600},
  year      = {2014},
  url       = {https://doi.org/10.1080/00207160.2013.799277},
  doi       = {10.1080/00207160.2013.799277},
  timestamp = {Sun, 28 May 2017 13:17:49 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcm/XuHX14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics